# SDR YENA20140127018

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 41,366 hours, 14,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,366 hours, 14,548 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THE EMERGENCY PATH LIGHT WAS FOUND INOPERATIVE AT SEAT 19L.  R & R EMERGENCY PATH LIGHT HARNESS AT SEAT 19 LT, IAW CMM 25-25-15.  OPS CHECK GOOD.
